MMN-1661

Simpson type quantum integral inequalities for convex functions

  • M. Tunc, Mustafa Kemal University, Mathematic Department, 31000 Hatay, Turkey, mevluttttunc@gmail.com
  • E. Göv, Mustafa Kemal University, Mathematic Department, 31000 Hatay, Turkey, esordulu@gmail.com
  • S. Balgecti, Mustafa Kemal University, Mathematic Department, 31000 Hatay, Turkey, sevilbalgecti@gmail.com

Abstract

In this paper we establish some new Simpson type quantum integral inequalities for convex functions. Moreover, we obtain some inequalities for special means.


Vol. 19 (2018), No. 1, pp. 649-664
DOI: 10.18514/MMN.2018.1661


Download: MMN-1661